Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: In a dark, dark, dark place. Help!

Posted by Roo on August 23, 1999, at 8:03:53

In reply to Re: In a dark, dark, dark place. Help!, posted by JohnL on August 23, 1999, at 4:21:00


I'm really sorry that you're feeling so awful. I know
that feeling of just being so _SICK_ of it all.
I can't help but wonder, b/c of my own horrible
experience on Serzone, if it could be contributing
to your mood. It effects some people that way. It
did for me--put an unbearable EDGE to my depression.
Have you noticed feeling worse since you've taken
it? How long have you taken it?

I know it's hard, but try and be good to yourself.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Roo thread:10516